# SDR WX0600002

- Difficulty date: January 3, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD SECTION OF THE EMERGENCY EGRESS LIGHTS INOPERATIVE. FOUND BROKEN WIRE, REMOVED AND REPLACED EGRESS LIGHTING LAMP MODULE. OPERATIONALLY CHECKED GOOD IAW MM 33-53-01. AIRCRAFT RETURNED TO SERVICE.
